BibTeX record journals/jct/MainettiY00

download as .bib file

@article{DBLP:journals/jct/MainettiY00,
  author    = {Matteo Mainetti and
               Catherine Huafei Yan},
  title     = {Geometric Identities in Lattice Theory},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {91},
  number    = {1-2},
  pages     = {411--450},
  year      = {2000},
  url       = {https://doi.org/10.1006/jcta.2000.3104},
  doi       = {10.1006/jcta.2000.3104},
  timestamp = {Tue, 16 Feb 2021 14:06:48 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/MainettiY00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics